# SDR CA121206013

- Difficulty date: December 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 23,620 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Condition: Wrong Part
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD JOURNEY LOG REPORTED DEFECT FOR, LANDING LIGHT SWITCH UNSERVICEABLE, SWITCH RED HOT.  DURING TROUBLESHOOTING AND SWITCH REPLACEMENT THE MAINTENANCE TECH NOTICED THAT THE INCORRECT PN, SWITCH WAS INSTALLED.  THE ACFT HAD A DOUBLE POLE SWITCH, PN TIGC-TA201-TW-B-XRS1 AND THE IPC CALLS FOR PN C906-5.  AFTER FURTHER INVESTIGATION, THE TECH DETERMINED THAT THE OTHER POLE OF THE SWITCH WAS POWERING AN UNAPPROVED STROBE LIGHT SYSTEM.  THE AMT VERIFIED THIS BY CONTACTING THE STROBE MFR AND WAS INFORMED THAT THE STROBE SYSTEM IS APPROVED FOR EXPERIMENTAL, ULTRALIGHT AND LSA ACFT ONLY.  THE TECH REMOVED THE ENTIRE SYS FROM THE ACFT AND INSTALLED THE CORRECT LANDING LIGHT SWITCH.  AN INTERNAL AUDIT FINDING HAS BEEN GENERATED.  NOTE THAT THE LANDING LIGHT SWITCH REPLACEMENT IS A SCHEDULED ITEM. THE SWITCH FAILED APPROXIMATELY 100 DAYS PRIOR TO THE SCHEDULED 48 MONTH INTERVAL. NOTE THAT THE STROBE SYS WAS LISTED ON THE ACFT EQUIPMENT LIST.  STROBE SYS DETAILS: AC SMART STROBE DC, SINGLE MAGNUM.  NO IDENTIFICATION NOTED ON THE LAMP ASSY OR THE LENS.  LAMP WAS INSTALLED ON THE BELLY OF AIRCRAFT.
